Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 28, 2015, 7:05 AM CDT for Goodhue County, Minnesota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2015, 7:05 AM CDT (12:05 UTC)
- Expired
- Jul 28, 2015, 8:00 AM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
County Goodhue County, MN
The radar
The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.1 hours before the alert went out and 364 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
607
WWUS83 KMPX 281205
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
705 AM CDT TUE JUL 28 2015
MNZ078-281300-
GOODHUE-
705 AM CDT TUE JUL 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GOODHUE COUNTY...
AT 704 AM CDT...A LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS AND
HEAVY RAIN WAS ALONG A LINE EXTENDING FROM RANDOLPH TO NEAR
MERTON...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RED WING...CANNON FALLS...PINE ISLAND...ZUMBROTA...KENYON...
GOODHUE...STANTON...WANAMINGO...WELCH...DENNISON...FRONTENAC AND
VASA.
THIS INCLUDES U.S. HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 104.
THIS INCLUDES THE FOLLOWING LOCATIONS
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4451 9304 4451 9295 4454 9291 4454 9280
4463 9279 4463 9273 4471 9273 4457 9255
4455 9232 4445 9232 4445 9243 4437 9243
4436 9255 4420 9256 4419 9304 4420 9305
TIME...MOT...LOC 1204Z 253DEG 39KT 4457 9307 4409 9313
$$
JRBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 28, 6:48 AM CDT, 17 minutes earlier.
Area forecast discussion, Jul 28, 6:48 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 648 AM CDT TUE JUL 28 2015 .UPDATE...FOR 12Z AVIATION DISCUSSION BELOW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 406 AM CDT TUE JUL 28 2015 A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRACK EASTWARD ACROSS THE FORECAST AREA THIS MORNING. WIND GUSTS TO AROUND 40 MPH AND SMALL ARE POSSIBLE...BUT SEVERE WEATHER IS UNLIKELY THIS MORNING. THE PRIMARY CONCERN WILL BE THE ARRIVAL TIMING OF THIS LINE AROUND THE MORNING COMMUTE. GIVEN THE TORRENTIAL RAINFALL THAT WILL ACCOMPANY IT...A SLOWER COMMUTE WILL LIKELY BE HAD. DO EXPECT A WEAKENING TREND AS THE LINE SHIFTS EASTWARD INTO MORE STABLE AIR HOWEVER...SO CONCERNS WILL DECREASE THROUGHOUT MORNING AS IT SHIFTS EASTWARD. IN THE WAKE OF THIS LINE...THE NEXT CONCERN WILL BE THE POTENTIAL FOR AFTERNOON/EVENING REDEVELOPMENT AS THE COLD FRONT /CURRENTLY OVER THE EASTERN DAKOTAS/ MOVES ACROSS THE AREA. GIVEN THE MORNING CONVECTION...IT WILL LIKELY TAKE AWHILE TO SEE THE BOUNDARY LAYER DESTABILIZE...ESPECIALLY GIVEN THE PROGGED H7 TEMPS OF +12 TO +14C NOSING INTO EAST CENTRAL MN. DID RE-INTRODUCE CHANCE POPS ACROSS CENTRAL/SOUTH CENTRAL MN AT 21Z...BUT THAT COULD BE A BIT PREMATURE. ONCE CELLS DO DEVELOP...THEY WILL HAVE THE POTENTIAL TO BE SEVERE...GIVEN THE STRENGTH OF UPPER LEVEL FORCING AND SHEAR PROVIDED BY ITS RELATIONSHIP WITH THE SURFACE FRONTAL BOUNDARY...AND LAPSE RATES IN THE 7-8 C/KM RANGE. LARGE HAIL/WINDS/HEAVY RAINFALL WILL BE THE MAIN CONCERNS...PRIMARILY EAST OF AN ALEXANDRIA...TO WILLMAR...TO FAIRMONT LINE. TEMPS TODAY WILL BE A BIT COOLER GIVEN THE CLOUDS/PRECIP AND EVENTUAL COLD FRONT. HIGHS WILL TOP OUT IN THE 80-85 DEGREE RANGE. LOWS TONIGHT WILL PRIMARILY RANGE FROM THE UPPER 50S TO LOWER 60S. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 406 AM CDT TUE JUL 28 2015 .LONG TERM...(WEDNESDAY THRU MONDAY) WED THRU FRI REMAIN DRY AND VERY COMFORTABLE IN TERMS OF HUMIDITY LEVELS AS TODAYS SYSTEM SCOURS OUT THE HUMID AIR MASS. DEW PTS WILL FALL BACK INTO THE 50S AND LOWER 60S BY WED. EVEN PAST FRIDAY...DEW PTS DO NOT RISE BACK INTO THE 70S WITH A PERSISTENT NW FLOW ALOFT KEEPING MOST OF THE HUMID AIR TO THE SOUTH/SW OF MPX CWA. TWO FRONTAL BOUNDARIES WILL MOVE ACROSS THE UPPER MIDWEST PAST WEDNESDAY. THE BEST CHC OF ANY CONCENTRATED AREA OF PRECIPITATION WILL OCCUR SAT/SUN WITH AN ACTIVE UPPER JET MOVES OVERHEAD. NEXT WEEK LOOKS TO BE COOLER THAN NORMAL FOR EARLY AUGUST. BOTH THE EC/GFS HAVE BEEN ADVERTISING A SHARP DROP IN TEMPS BY THE MIDDLE OF NEXT WEEK AS A VERY ABNORMALLY STRONG UPPER LOW ROTATES ACROSS HUDSON BAY. THIS SAME UPPER LOW IS THE REMNANTS OF TODAYS STRONG SYSTEM THAT IS VERY ANOMALOUS BASED ON CLIMATOLOGY FOR LATE JULY/EARLY AUGUST. THIS SYSTEM IS MORE TYPICAL FOR SEPT THEN MID SUMMER. THE UPPER LOW WILL BEGIN TO TAP MUCH COOLER AIR FROM NORTHERN CANADA THIS WEEKEND...AND MOVE IT SOUTHWARD INTO THE UPPER MIDWEST AND GREAT LAKES REGION BY THE MIDDLE OF NEXT WEEK. THE BULK OF THE COOLEST AIR WILL SLIDE OFF TO THE EAST BY THE END OF NEXT WEEK ...BUT THIS AIR MASS IS COOL ENOUGH FOR HIGHS ONLY IN THE 60S BY NEXT WED/THU. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 648 AM CDT TUE JUL 28 2015 A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE TAF SITES THIS MORNING...BRIEFLY REDUCING CONDITIONS TO IFR. IN THE WAKE OF THE LINE...SHOULD SEE A BREAK BY LATE MORNING WITH CONDITIONS RETURNING TO VFR. REDEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EARLY EVE AS A COLD FRONT PASSES...BUT CONFIDENCE IS LOW GIVEN HI-RES MODEL DISPARITIES AND DOUBTS ABOUT WHETHER ENOUGH SUN/HEATING WILL OCCUR TO DESTABILIZE THE ATMOSPHERE. CURRENTLY ANTICIPATE AT LEAST SCT ACTIVITY TO DEVELOP FROM KMSP EASTWARD TO KRNH/KEAU BY 21Z...ENDING DURING THE EVE. WINDS WILL BE GUSTY FROM THE SOUTH/SOUTHEAST TODAY...THEN VEER TO SOUTHWESTERLY BY TONIGHT WITH GUSTS CONTINUING. KMSP... IFR POSSIBLE THROUGH 17Z...THEN ACTIVITY WANES WITH VFR EXPECTED AFTER THAT. SCATTERED AFTERNOON REDEVELOPMENT POSSIBLE IF ENOUGH CLEARING OCCURS. /OUTLOOK FOR KMSP/ WED...VFR. WINDS W AT 20G30KT. THU...VFR. WINDS W AT 10-15 KT. FRI...VFR. WINDS W AT 5 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...LS LONG TERM...JLT AVIATION...LS
Hazardous weather outlook, Jul 28, 4:02 AM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 402 AM CDT TUE JUL 28 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 290915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 402 AM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS MORNING WILL PRODUCE TORRENTIAL RAINFALL AND OCCASIONAL GUSTY WINDS AND SMALL HAIL. SEVERE WEATHER IS LOW FOR THIS MORNING. LATER THIS AFTERNOON AND INTO THIS EVENING...ANOTHER ROUND OF THUNDERSTORMS WILL FORM ALONG A COLD FRONT AND MOVE RAPIDLY SOUTHEAST. SOME STORMS THIS AFTERNOON MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE MAIN AREA OF CONCERN WILL BE ACROSS SOUTH CENTRAL...EAST CENTRAL MINNESOTA...AND PARTS OF WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE NEXT WEEKEND. SEVERE WEATHER POTENTIAL IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY FOR PORTIONS OF SOUTH CENTRAL...EAST CENTRAL MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN. JLT
In the hours before
Special weather statement, Jul 28, 5:18 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 AM CDT TUE JUL 28 2015
MNZ044-045-051>053-059>063-068>070-077-078-WIZ023-281115-
WRIGHT-RICE-ANOKA-SCOTT-RAMSEY-WASHINGTON-KANABEC-SHERBURNE-DAKOTA-
ISANTI-GOODHUE-CHISAGO-MILLE LACS-CARVER-HENNEPIN-ST. CROIX-
518 AM CDT TUE JUL 28 2015
...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING MOVING INTO THE
METRO...
AT 517 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GREENFIELD TO SHAKOPEE TO NEAR FARIBAULT
AIRPORT...AND MOVING NORTH AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...NORTHFIELD...CAMBRIDGE...BLOOMINGTON...
BROOKLYN PARK...PLYMOUTH...EAGAN...WOODBURY...MAPLE GROVE...COON
RAPIDS AND EDEN PRAIRIE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4550 9307 4495 9269 4420 9314 4511 9374
4597 9366
TIME...MOT...LOC 1017Z 194DEG 41KT 4514 9374 4479 9348 4434 9325
JLTSpecial weather statement, Jul 28, 6:21 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
621 AM CDT TUE JUL 28 2015
MNZ059>063-068>070-281215-
WASHINGTON-WRIGHT-DAKOTA-ANOKA-SCOTT-RAMSEY-HENNEPIN-CARVER-
621 AM CDT TUE JUL 28 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED FOR THE
MORNING COMMUTE...
A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
WASHINGTON...WRIGHT...DAKOTA...ANOKA...SCOTT...RAMSEY...HENNEPIN...
CARVER...
AT 619 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM .
LOCATIONS IMPACTED INCLUDE...TWIN CITIES METRO
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4529 9302 4530 9275 4511 9274 4506 9280
4494 9275 4475 9281 4471 9273 4463 9273
4463 9279 4454 9279 4452 9304 4447 9311
4447 9328 4454 9328 4455 9376 4530 9373
4530 9357 4524 9352 4541 9351 4541 9302
TIME...MOT...LOC 1119Z 180DEG 0KT 4553 9348 4462 9356
JRBSpecial weather statement, Jul 28, 6:25 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 AM CDT TUE JUL 28 2015
MNZ044-045-051>053-281200-
KANABEC-SHERBURNE-ISANTI-MILLE LACS-CHISAGO-
625 AM CDT TUE JUL 28 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED FOR THE
MORNING COMMUTE...
A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT THE
FOLLOWING COUNTIES...
KANABEC...SHERBURNE...ISANTI...MILLE LACS...CHISAGO...
AT 625 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM .
LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...ELK RIVER...FOREST LAKE...OTSEGO...EAST BETHEL...BIG
LAKE...NORTH BRANCH...ST. FRANCIS...ISANTI...ZIMMERMAN...CHISAGO CITY
AND PRINCETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 133 AND 163.
U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 206 AND 217.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 159 AND 229.
U.S. HIGHWAY 8 IN MINNESOTA BETWEEN MILE MARKERS 2 AND 5...AND
BETWEEN MILE MARKERS 7 AND 22.
U.S. HIGHWAY 61 BETWEEN MILE MARKERS 162 AND 164.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4615 9343 4615 9306 4598 9306 4598 9314
4574 9314 4572 9286 4558 9288 4555 9274
4545 9265 4540 9265 4530 9274 4529 9302
4541 9302 4541 9351 4524 9352 4530 9357
4530 9370 4624 9381 4625 9344
TIME...MOT...LOC 1125Z 235DEG 37KT 4610 9350 4519 9337
JRBSpecial weather statement, Jul 28, 6:29 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
629 AM CDT TUE JUL 28 2015
MNZ076-077-084-085-093-281230-
RICE-WASECA-LE SUEUR-FREEBORN-STEELE-
629 AM CDT TUE JUL 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEELE...NORTHERN
FREEBORN...WASECA...RICE AND EASTERN LE SUEUR COUNTIES...
AT 629 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HEIDELBERG TO WALDORF...AND MOVING EAST AT 40
MPH.
WINDS IN EXCESS OF 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OWATONNA...FARIBAULT...NORTHFIELD...WASECA...NEW PRAGUE...LONSDALE...
MONTGOMERY...JANESVILLE...BLOOMING PRAIRIE...WATERVILLE...WEBSTER AND
DUNDAS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 25 AND 74.
U.S. HIGHWAY 14 BETWEEN MILE MARKERS 144 AND 182.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4385 9365 4385 9376 4419 9377 4455 9366
4454 9328 4447 9328 4447 9305 4384 9305
4383 9365
TIME...MOT...LOC 1129Z 269DEG 33KT 4449 9358 4392 9373
JRBLocal storm report, Jul 28, 7:05 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
705 AM CDT TUE JUL 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM HEAVY RAIN 2 WNW RICHFIELD 44.89N 93.32W
07/28/2015 M1.45 INCH HENNEPIN MN COCORAHS
OCCURRED IN APPROXIMATELY 35 MINUTES.
&&
AJZSpecial weather statement, Jul 28, 7:05 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
705 AM CDT TUE JUL 28 2015
MNZ078-281300-
GOODHUE-
705 AM CDT TUE JUL 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GOODHUE COUNTY...
AT 704 AM CDT...A LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS AND
HEAVY RAIN WAS ALONG A LINE EXTENDING FROM RANDOLPH TO NEAR
MERTON...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RED WING...CANNON FALLS...PINE ISLAND...ZUMBROTA...KENYON...
GOODHUE...STANTON...WANAMINGO...WELCH...DENNISON...FRONTENAC AND
VASA.
THIS INCLUDES U.S. HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 104.
THIS INCLUDES THE FOLLOWING LOCATIONS
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4451 9304 4451 9295 4454 9291 4454 9280
4463 9279 4463 9273 4471 9273 4457 9255
4455 9232 4445 9232 4445 9243 4437 9243
4436 9255 4420 9256 4419 9304 4420 9305
TIME...MOT...LOC 1204Z 253DEG 39KT 4457 9307 4409 9313
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 3:02 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Stevens, Yellow Medicine | 58 min |
| Jul 28, 3:21 AM CDT | Special Weather Statement | MPX | Yellow Medicine | 24 min |
| Jul 28, 4:07 AM CDT | Special Weather Statement | MPX | Brown, Chippewa, Kandiyohi, Meeker, Pope, Redwood and 2 more | 23 min |
| Jul 28, 4:55 AM CDT | Special Weather Statement | MPX | Benton, McLeod, Meeker, Sherburne, Sibley, Stearns and 1 more | 65 min |
| Jul 28, 5:18 AM CDT | Special Weather Statement | MPX | Anoka, Dakota, Hennepin, Isanti, Mille Lacs, Ramsey and 1 more | 57 min |
| Jul 28, 6:21 AM CDT | Special Weather Statement | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott, Washington | 54 min |
| Jul 28, 6:25 AM CDT | Special Weather Statement | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 35 min |
| Jul 28, 6:29 AM CDT | Special Weather Statement | MPX | Rice, Steele, Waseca | 61 min |
| Jul 28, 7:12 AM CDT | Special Weather Statement | MPX | Pierce, Saint Croix | 63 min |
| Jul 28, 7:47 AM CDT | Special Weather Statement | MPX | Pepin | 58 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.